# SDR HALA0700355

- Difficulty date: August 27, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: HA485
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 8,573 hours, 21,249 cycles
- Engine: Rroyce BR700715A130
- Engine time: 4,963 hours, 12,383 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7202388
- Part serial: 13318
- Condition: Surges
- Location: Left
- Part time: 4,963 hours, 12,383 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT AT TAKEOFF POWER, HEARD A BIG BOOM FOLLOWED WITH AN OVERTEMP ON THE LEFT ENGINE.  FOUND RIGHT ENGINE WITH NO DEFECTS.  FOUND LEFT ENGINE FAILED CONFIRMED BY HEAVY METAL DEBRIS IN TAILPIPE.  VERIFIED W/PPOE LEFT ENGINE EXCEEDANCE.  NO REPORT ON RIGHT ENGINE.  SEE L/P 197559/16 FOR ENGINE REMOVAL.  REPLACED LEFT ENGINE.
